By Topic

New bounds on the redundancy of Huffman codes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Capocelli, R.M. ; Dipartimento di Matematica, Roma Univ., Italy ; De Santis, A.

Upper and lower bounds are obtained for the redundancy of binary Huffman codes for a memoryless source whose least likely source letter probability is known. Tight upper bounds on redundancy in terms of the most and least likely source letter probabilities are provided

Published in:

Information Theory, IEEE Transactions on  (Volume:37 ,  Issue: 4 )